MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2848M
Health Effect - Clinical Code Pain (1994)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2019: lot 090083: (b)(4) items manufactured and released on 30-mar-2009.Expiration date: 2014-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other similar reported event.Additional implant involved in the event ball heads: mectacer 38.39.7175.245.00 biolox forte ceramic ball head 12/14 ø 28 size s -3.5 (usa) (k073337).Lot: 082881: (b)(4) items manufactured and released on 24-oct-2008.Expiration date: 2013-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other similar reported event.Visual inspection performed by r&d project manager: visual inspection shows deformation of the inner sphericity of the pe liner, causing inner head rom reduction and non congruent relative movement between the two components.The pe liner edge shows some deformation too.It is not possible to determine failure root cause.
 
Event or Problem Description
Revision surgery about 9 years and 10 months after primary due to generic pain.The reason of pain is unknown.Cup and stem looked well fixed.The surgery was completed successfully, head and liner swapped successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8636448
Report Number3005180920-2019-00401
Device Sequence Number1858421
Product Code MEH
UDI-Device Identifier07630030807237
UDI-Public07630030807237
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Catalogue Number01.26.2848M
Device Lot Number090083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;